# SDR CA021016014

- Difficulty date: June 23, 2002
- Submitted: October 28, 2002
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 2,342 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Valve
- Part number: 9550147560
- Condition: Failed
- Location: Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE FAILED TO START. MAXIMUM NG ATTAINED - 40 PERCENT.  START ELECTROVALVE REPLACED WITH AIRWORTHY PART, START CORRECT.
